I am taking finastride 1.25 mg daily splitting the 5mg. tablet. I have been taking it for 5 months. There were no side affects, but recently i am experiencing some pain in my right breast. I am 24 years old and i have a very tight and manly figure. my breasts are tight and hard. The pain in my breast can go away in future i think. But my question is, does the pain is correlated with breast enlargement or any breast problem?
is there any problem regarding sex related issue with wife if i take finasteride? Finasteride is working great for me.
Thank you Dr. Your blog is very helpful.
Propecia (finasteride) might cause breast pain, often around the nipple area if at all. If it does not lead to breast enlargement, then you may have to put up with the pain to keep the benefits of the drug on your hair, but give it some time and hopefully the pain will subside. See you primary doctor for an examination of your chest.
As for any problems for your wife from you taking finasteride, I wouldn’t be concerned. See Official Word from Merck Regarding Propecia’s Effect on Sperm and Pregnancy for information on that.